# SDR IPXA2024052293893

- Difficulty date: May 22, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 31,979 hours, 21,591 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Message
- Condition: Intermittent
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

**SDR FILED OPEN**MOMENTARY L FWD ENT DOOR EICAS MSG DEFERRED PEL MEL 52-71-1, DMP C/W AND PLACARD INSTALLED.
